Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 2:28 PM EDT for Montgomery County, Preble County, Ohio. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 2:28 PM EDT (18:28 UTC)
- Expired
- Aug 27, 2016, 3:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 2:30 PM EDT | TSTM WND DMG | 2 Nw Camden, OH | NUMEROUS LARGE TREES DOWN AND POWER LINES DOWN ACROSS THE SOUTHERN PART OF PREBLE COUNTY. |
| Aug 27, 2:35 PM EDT | TSTM WND DMG | Wnw Gratis, OH | 1 FT DIAMETER TREE SNAPPED AND STRUCK HOUSE |
| Aug 27, 2:45 PM EDT | TSTM WND DMG | Lewisburg, OH | NUMEROUS TREES DOWN |
| Aug 27, 3:17 PM EDT | TSTM WND DMG | Clayton, OH | NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
119
WUUS51 KILN 271828
SVRILN
OHC113-135-271915-
/O.NEW.KILN.SV.W.0172.160827T1828Z-160827T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
CENTRAL PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 315 PM EDT.
* AT 228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMDEN...
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DAYTON...TROTWOOD...EATON...CAMDEN...LEWISBURG...WEST ALEXANDRIA...
GRATIS...CLAYTON...BROOKVILLE...NEW LEBANON...FARMERSVILLE...
VERONA...DREXEL...SUGAR VALLEY...LAKE LAKENGREN...MUTTONVILLE...
OKLAHOMA...PYRMONT...WHEATVILLE AND WEST FLORENCE.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 12 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3972 8480 3992 8446 3992 8443 3976 8423
3958 8465
TIME...MOT...LOC 1828Z 240DEG 25KT 3968 8466
HAIL...0.75IN
WIND...70MPH
$$
KURZ2 follow-up statements
613
WWUS51 KILN 271848
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT SAT AUG 27 2016
OHC113-135-271915-
/O.CON.KILN.SV.W.0172.000000T0000Z-160827T1915Z/
MONTGOMERY OH-PREBLE OH-
248 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN MONTGOMERY AND NORTHEASTERN PREBLE COUNTIES...
AT 248 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
ALEXANDRIA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAYTON...TROTWOOD...EATON...LEWISBURG...WEST ALEXANDRIA...GRATIS...
CLAYTON...BROOKVILLE...NEW LEBANON...FARMERSVILLE...VERONA...
DREXEL...OKLAHOMA...PYRMONT AND WHEATVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8446 3992 8443 3976 8423 3963 8452
3979 8469
TIME...MOT...LOC 1848Z 236DEG 32KT 3976 8451
HAIL...0.75IN
WIND...60MPH
$$
KURZ145
WWUS51 KILN 271915
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT SAT AUG 27 2016
OHC113-135-271924-
/O.EXP.KILN.SV.W.0172.000000T0000Z-160827T1915Z/
MONTGOMERY OH-PREBLE OH-
315 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN PREBLE COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
MONTGOMERY COUNTY UNTIL 4 PM EDT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3992 8446 3992 8443 3976 8423 3963 8452
3979 8469
TIME...MOT...LOC 1912Z 240DEG 25KT 3976 8451
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:00 PM EDT, 28 minutes earlier.
Area forecast discussion, Aug 27, 2:00 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 200 PM EDT SAT AUG 27 2016 .SYNOPSIS... Very warm and humid conditions will continue through the weekend. In the very warm and humid airmass, a few afternoon thunderstorms will be possible today mainly across the west. By Sunday into Monday, several weak upper level disturbances will provide a little better chance for a few showers and thunderstorms in the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A couple weak mid level shortwaves will round the periphery of an upper level high centered over the Mid-Atlantic, lifting northeast across Indiana and northwest Ohio today. These along with an axis of surface convergence across the western FA will serve as the focus for shower and thunderstorm development mainly this afternoon. A pretty tight PWAT gradient is in place along the IN/OH border this morning, but models are showing a surge in moisture across our northwest this afternoon with PWATs there climbing above 2 inches. With plenty of insolation this morning, moderate instability is expected to develop across our west by this afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an isolated stronger storm but it appears overall severe potential will be limited by lack of significant forcing. Have bumped PoPs up to chance across our west and also increased cloud cover there, which translated into slightly cooler afternoon highs northwest of I-71. Other concern this afternoon will be the heat and humidity. Highs will range from upper 80s in the northwest to mid 90s in the southeast. Combined with dewpoints in the lower 70s, heat indicies will likely flirt with advisory criteria in the south for a few hours this afternoon. A few locations may briefly exceed 100, but felt it will be limited enough to forego an advisory. Continued mention of the heat threat in an SPS and the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... Nearly stationary elongated mid level ridge remains centered to our se with a shortwave moving thru the Great Lakes, tonight/Sunday. Moderate instby develops during the afternoon with a weak boundary dropping south into the Ohio Valley. Have low chance pops across the entire region with the best likelihood for convection across the north. Very warm readings expected again on Sunday with highs from the upper 80s nw to the lower/middle 90s se. Mid and upper 90s heat indices expected again Sunday afternoon. Surface high pressure to build acrs the Great Lakes Monday where mid level westerlies will exist. Meanwhile, e-w elongated mid level ridge will stretch from the Central Plains thru the Tn Valley and Del Mar Va. Weak boundary across the south may lead to isold convective development across the south Monday afternoon. Have limited pops to slight chance. Highs in the upper 80s to lower 90s will result in heat indices in the mid/upr 90s across the southern half of ILN/s FA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... The proximity of a weak and somewhat nebulous surface boundary over the region through early Wednesday will continue to necessitate the potential for diurnally driven thunderstorm activity peaking in the late day in a continued humid airmass. Upper level high over the southeastern U.S. will flatten out and retrograde into the Arklatex region as northwest flow sets up over the northeastern U.S. with ridging in the Great Plains. The northwest flow will help push a surface front through the Ohio Valley on Wednesday, ushering in another welcome dry and cooler period to start out September. Highs in the upper 80s to around 90 will be found Monday and Tuesday, drop into the 80s Wednesday and be a more pleasant low to mid 80s for the end of the week. Min temps in the upper 60s to lower 70s Monday and Tuesday will drop into the lower 60s by weeks end. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A line of convection will continue to progress northeastward over the next few hours and is expected to affect mainly the western terminals. MVFR to IFR vsbys and ceilings will be possible with the stronger storms along with a wind shift to the W/NW. There is lower confidence on whether the storms will hold together to reach the Columbus terminals later this afternoon, as models remain split on this possibility. Regardless, expect the convection to diminish by early evening as instability wanes. With plenty of low level moisture in place, light winds, and skies becoming partly cloudy to mostly clear, br will be possible overnight, especially at KCVG/KLUK/KILN. Weak high pressure over the region will cause winds to become more northerly overnight into Sunday. A weak boundary dropping down from the north will allow for another chance of showers and storms Sunday afternoon, but being so late in the period have not included this in the TAFs. OUTLOOK...Thunderstorms possible through Wednesday...mainly in the afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...Kurz SHORT TERM...AR LONG TERM...Franks AVIATION...Kurz
Hazardous weather outlook, Aug 27, 5:54 AM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 554 AM EDT SAT AUG 27 2016 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-281000- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 554 AM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281000- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 554 AM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 27, 1:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY RAIN S BATESVILLE 39.30N 85.22W
08/27/2016 M1.00 INCH RIPLEY IN BROADCAST MEDIA
1.00 FELL BETWEEN 115 PM AND 145 PM
&&
JGIBSONLocal storm report, Aug 27, 2:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG BALLSTOWN 39.25N 85.24W
08/27/2016 RIPLEY IN EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG ROUTE 229. TIME ESTIMATED BASED
ON RADAR.
&&
JGIBSONLocal storm report, Aug 27, 2:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 5 ESE BATESVILLE 39.27N 85.13W
08/27/2016 RIPLEY IN EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR INDIAN LAKES CAMPGROUND.
TIME ESTIMATED BASED ON RADAR.
&&
JGIBSONSpecial weather statement, Aug 27, 2:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT SAT AUG 27 2016
OHZ042-043-271845-
DARKE OH-SHELBY OH-
209 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN DARKE AND SOUTHWESTERN
SHELBY COUNTIES UNTIL 245 PM EDT...
AT 208 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENVILLE...MOVING NORTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...VERSAILLES...ARCANUM...WEBSTER...RUSSIA...GETTYSBURG...
HORATIO...DARKE COUNTY AIRPORT...PIKEVILLE...ABBOTTSVILLE...BROCK...
STATE ROUTE 47 AT US ROUTE 127 AND UNION CORNERS.
THOSE ATTENDING THE DARKE COUNTY FAIR ARE IN THE PATH OF THIS STORM
AND SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4026 8434 4020 8439 4020 8443 4018 8444
4018 8443 4015 8443 3999 8456 4005 8468
4031 8458
TIME...MOT...LOC 1808Z 224DEG 13KT 4011 8458
KURZLocal storm report, Aug 27, 2:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 5 NNW BRIGHT 39.28N 84.88W
08/27/2016 DEARBORN IN LAW ENFORCEMENT
NUMEROUS TREES DOWN AT 28000 BLOCK OF BARBER ROAD. TIME
ESTIMATED BASED ON RADAR.
&&
JGIBSONLocal storm report, Aug 27, 2:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 4 NE SUNMAN 39.28N 85.06W
08/27/2016 DEARBORN IN LAW ENFORCEMENT
NUMEROUS TREES DOWN ON ST ROUTE 46 1/2 MILE WEST OF ST
PETERS ROAD
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 32 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 35 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 30 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 47 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Logan, Madison, Union | 39 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.